Some Steinhaus type theorems over valued fields
Annales Mathématiques Blaise Pascal, Tome 3 (1996) no. 2, pp. 183-188.
@article{AMBP_1996__3_2_183_0,
     author = {Natarajan, P.N.},
     title = {Some {Steinhaus} type theorems over valued fields},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {183--188},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {3},
     number = {2},
     year = {1996},
     doi = {10.5802/ambp.75},
     zbl = {0897.46062},
     mrnumber = {1435323},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.75/}
}
P.N. Natarajan. Some Steinhaus type theorems over valued fields. Annales Mathématiques Blaise Pascal, Tome 3 (1996) no. 2, pp. 183-188. doi : 10.5802/ambp.75. https://ambp.centre-mersenne.org/articles/10.5802/ambp.75/

[1 ] G. Bachman, Introduction to p-adic numbers and valuation theory, Academic Press, 1964. | MR 169847 | Zbl 0192.40103

[2 ] J.A. Fridy, Properties of absolute summability matrices, Proc. Amer. Math. Soc. 24 (1970), 583-585. | MR 265815 | Zbl 0187.32103

[3 ] I.J. Maddox, On theorems of Steinhaus type , J. London Math. Soc. 42 (1967), 239-244. | MR 212443 | Zbl 0145.28802

[4 ] I.J. Maddox, Elements of Functional Analysis, Cambridge University Press, 1977. | Zbl 0347.46009

[5 ] A.F. Monna, Sur le théorème de Banach-Steinhaus, Indag. Math. 25 (1963), 121-131. | MR 151823 | Zbl 0121.32703

[6 ] P.N. Natarajan, The Steinhaus theorem for Toeplitz matrices in non-archimedean fields, Comment. Math. Prace Mat. 20 (1978), 417-422. | MR 519377 | Zbl 0401.40005

[7 ] P.N. Natarajan, Characterization of a class of infinite matrices with applications, Bull. Austral. Math. Soc. 34 (1986), 161-175. | MR 854563 | Zbl 0583.46063

[8 ] P.N. Natarajan, A Steinhaus type theorem, Proc. Amer. Math. Soc. 99 (1987), 559-562. | MR 875397 | Zbl 0633.40006

[9 ] P.N. Natarajan, Criterion for regular matrices in non-archimedean fields, J. Ramanujan Math. Soc. 6 (1991), 185-195. | MR 1132355 | Zbl 0751.40003

[10 ] P.N. Natarajan, Characterization of some special classes of infinite matrices over non-archimedean fields, Indian J. Math. 34 (1992), 45-51. | MR 1211519 | Zbl 0789.40005

[11 ] M. Stieglitz, H. Tietz, Matrixtransformationen von Folgenrämen Eine Ergebnisübersicht, Math. Z. 154 (1977), 1-16. | MR 446785 | Zbl 0331.40005